# SDR UALA2011080804166

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 63,509 hours, 23,428 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Plate
- Condition: Missing
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PRESSURIZATION 2L SLIDING WINDOW VERY DIFFICULT TO UNLOCK.   ACCOMPLISHED RIG CHECK PER MM. WITHIN LIMITS, OPS CHECKED NORMAL. PRESSURIZED AFTER RIGGING CHECK, LATCH HANDLE STILL HARD TO MOVE.  SUSPECT INTERNAL CAMS BINDING. CANNOT RIG 2L SLIDING WINDOW. UPPER CENTERING ROLLER MISSING SERRATED PLATE FOR ADJUSTMENT.  WINDOW DISASSEMBLED, FOUND SERRATED PLATE.  REMOVED SERRATED PLATE FROM ROLLER BRACKET.  REPLACED UPPER ROLLER AND SERRATED PLATE. REINSTALLED FASTENERS AND WINDOW TRIM. WINDOW OPERATES SMOOTHLY.
